# SDR SWIA201334818

- Difficulty date: September 26, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 24,633 hours, 14,837 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 STRINGER 3L CRACK.  C-CHECK REPAIRED CRACK IAW REO.
